# SDR FDEA202205051125

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 58,578 hours, 28,417 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Faulty
- Location: N/A
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHEN SPEED BRAKES PLACED IN ARMED POSITION IN  FLIGHT, IT FEELS LIKE SPOILERS ARE DEPLOYING.  WHEN SPEEDBRAKE LEVER IS PUT IN ARM POSITION, NOTICED SLIGHT DEFLECTION OF ALL SPOILERS.  ALL SPEEDBRAKE LVDT ADJUSTED PER AMM 27-61-00-05.   SPEEDBRAKE TEST PASSED PER 27-61-00-05, NO MORE SPOILERS DEFLECTION WHEN SPEEDBRAKE LEVERS IS ON ARM POSITION.
